MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Model Number 246001
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that while using the bd phoenix¿ id broth that there was a bottle without a label.The following information was provided by the initial reporter: the client indicated that he found a bottle without a label, and another bottle with a half-open lid.It looked cloudy against the light.And when you make a plaque he told them that it is contaminated.
 
Additional Manufacturer Narrative
H.6 investigation summary: this complaint is confirmed.This complaint is for various physical defects of phoenix id broth (246001) batch number 1287552, including unlabeled tube, low fill and contamination.The photos illustrated a tube of that was empty, a tube that did not contain a label and a growth on a plate.Based off the photos, this complaint is confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints was performed and revealed no additional complaints on the complaint batch.Complaint trending was performed and no trends were identified associated with this defect.A bd id/ast plant quality will continue to monitor for trends associated with this defect.Please continue to communicate additional concerns.Per baltrmphxidastaph rev 10 version h, id 15.0, a defective product obvious to user has a severity assessment of s1.Per baltms0184 ver k a complaint with a severity ranking of s1 or s2 may require investigational testing, including retain sample analysis.However, the customer returned photos which were used for the investigation; therefore, a review of retention samples is not required.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15873382
Report Number1119779-2022-01422
Device Sequence Number12124000
Product Code JSG
UDI-Device Identifier30382902460016
UDI-Public30382902460016
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/08/2022
Device Model Number246001
Device Catalogue Number246001
Device Lot Number1287552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown